# SDR MWEA96323

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT PYLON WAS FOUND TO HAVE SMALL CRACK IN LWR FWD CORNER OF ANGLED FIREWALL INBD OF AFT ENGINE ISOLATOR.  FABRICATED A REPAIR AND INSTALLED IAW SRM 51-20-3 AND 54-01, FIG 2 SHEET 4.
